# SDR UIEA2019080984970

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,263 hours, 19,558 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NR 1 IGNITER STATUS MESSAGE.  PERFORMED FIM 74-00 FT P11 FOR THE NR 1 IGNITER.  MESSAGE CLEARED, NO FAULTS NOTED AT THIS TIME.
